MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During piv [peripheral intravenous line] insertion the catheter extension set was found defective.Unable to flush or draw blood from it.Almost pulled iv out thinking it hit a valve when i decided to remove extension and try to flush.That's when observed that the adapter on the device is defective.New catheter extension placed.Product baxter one-link non-deph microbore catheter extension set (b)(4), lot (10) ur25f040245.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION.
one baxter parkway
deerfield IL 60015
MDR Report Key24477514
Report Number24477514
Device Sequence Number10212666
Product Code FPA
UDI-Device Identifier00085412091839
UDI-Public(01)00085412091839
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2026
Report Date (Section F) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7N8300
Device Catalogue Number7N8300
Device Lot NumberUR25F04024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/24/2026